# SDR ASOA2015082713592

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 27,923 hours, 19,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12 AB LOWER EXIT SIGN HAD ONE BULB BURNED OUT.  REPLACED THE BULB IAW 33-51-II.  OPS CHECKED GOOD.
